MathSciNet Relay Station
MathSciNet bibliographic data
MR776400 (86h:57010b) 57N05 (03H99 57N35 57Q99)
Bloch, Ethan D. Strictly convex simplexwise linear embeddings of a $2$-disk. Trans. Amer. Math. Soc. 288 (1985), no. 2, 723–737.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement